# SDR C2XA11TY061

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 675
- Aircraft time: 24,099 hours, 12,907 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON THE SERVICE DOOR SWING ARM INOP.  REMOVED AND REPLACED WIRE SPLICE CONNECTOR IAW EMB 145 SWPM 20-50-00.  OPS CHECK GOOD, AIRCRAFT RELEASED AND RETURNED TO SERVICE.
